Home » Frequently asked Questions on Health » Have I missed my periods due to leuprolide?

Have I missed my periods due to leuprolide?

Q: I have been diagnosed with endometriosis. I have been married for 5 years. Two months back, I was given Lupride injection and was told that I will not get my periods for a month. But I got my periods after a fortnight (the next month). But I haven't got my subsequent period for this month. I did an HCG test, which showed negative. Is the effect of lupride still there?

A:Lupride is the brand name; the name of medicine is leuprolide which is actually meant for the treatment of advanced cancer of prostate in men. It is also sometimes used in endometriosis. If the medicine is not given early on during the menstrual cycle, then the months cycle is not missed and the following period is missed. This may explain the status in your case. Lupride should not be used on a long term basis due to increased risk of osteoporosis (thinning of bones).

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------